Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Painful mouth ulcers after surgery - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
Doctor :   HI,
User :   Hi
User :   iam having mouth wound that makes me eat nothing
Doctor :   Since when do you have this problem ?
User :   past 3 days
Doctor :   Do you see the ulcer in the mirror ?
User :   s
Doctor :   How many are there , and are they covered with white slough ?
User :   also due to that my lips have become very dry
User :   in front of my lower teeth ,around the interior chin.very slight white slough is found
User :   i used betamethasone sodium phosphate oral drops
Doctor :   avoid those drops , they can worsen the condition
Doctor :   Wash your mouth with CHLORHEXIDINE mouth wash
Doctor :   and apply DOLOGEL mouth gel ovr the ulcers few minutes bfore food , there will be no pain while eating
Doctor :   and take MULTIVITAMIN capsules one per day for a week from now
Doctor :   with the above treatment the ulcers will be out in not more than 2 to 3 days
User :   k....
User :   i have been to blood test where i have been told i have high wbc instead .wat would be the problem.
Doctor :   well the count is mildly more and indicates of infections , you have to be examined to find the foci of the infection
Doctor :   do you run fever ?
Doctor :   Are you there
Doctor :   ?
User :   s doctor
Doctor :   Do you have fever ?
Doctor :   As its a sign of infection , i can get some clue about the raised WBC count
User :   i have been operated for aorta replacement and just 2 weeks has past operation
Doctor :   ok, that can be a cause here
User :   then do you mean to say it wil decrease down to normal slowly
Doctor :   yes,
Doctor :   Good nutrition will be good and helping
User :   but dietitians from the hospital have suggested me not to take up vitaminK because it would act opposite to warfarin drug which iam taking now
Doctor :   yes, they are right
Doctor :   but do not lessen other vitamins and minerals
Doctor :   go for less oil or oil free food to avoid vit k
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries
Question is related to
Drug/Medication
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions